# SDR ASAA2018030124018

- Difficulty date: March 1, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750344
- Condition: Damaged
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBOARD IN AFT CARGO BAY,  FOUND A DAMAGED NUTPLATE AT BS 770 BL0.  ACFT GROUNDED.  REMOVED AND REPLACED THE DAMAGED FLOOR SUPPORT IAW EA 900 53, EA 20018, REV 00, REV.
